# SDR VLAR20241211001

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: General aviation
- Aircraft: N110S
- Make and model: Cessna 172S
- Aircraft serial: 172S10384
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 05226473
- Part serial: NSN
- Condition: Broken
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED, WILL HOLD ALTITUDE, WILL NOT TRACK HEADING BUT OR NAV TRACK. SQUAWK WAS ENTERED ON 12/5/2024 AT 2117, SQUAWK UPDATED ON 12/06/2024.REMOVED ACCESS PANELS ON RH WING, FOUND CABLE PN 0522647-3 BROKEN.THE CABLE HAS TWO PARTS: A SHORT CABLE (PN: 0522647-2) AND A LONG CABLE (PN: 0522647-3).  THE LONG SECTION IS THE CABLE THAT SNAPPED. THE SHORT CABLE HAS A SLIGHT BOW WHERE IT ATTACHES TO THE TURNBUCKLE. THE SERVO MOUNT ALSO (065-0030-00) SUFFERED DAMAGE FROM THE CABLE BINDING. ALL THREE OF THESE PARTS ARE ON ORDER FOR OVERNIGHT DELIVERY.  I COULDN’T FIND ANY DAMAGE TO THE AILERON CABLES OR ANY INDICATIONS OF WHAT COULD HAVE CAUSED THE ROLL SERVO CABLE TO FAIL.
